MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-S CEMENTLESS, SAND BLASTED STD SIZE 3; FEMORAL STEM CEMENTLESS

MEDACTA INTERNATIONAL SA STEM: QUADRA-S CEMENTLESS, SAND BLASTED STD SIZE 3; FEMORAL STEM CEMENTLESS
Model Number 01.12.003
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 02/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 february 2021: lot 181791: (b)(4) items manufactured and released on 26-june-2018.Expiration date: 2023-06-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2021 due to stem loosening.Primary details are unknown.The surgeon revised the stem and head.The surgery was completed successfully.

Brand Name
STEM: QUADRA-S CEMENTLESS, SAND BLASTED STD SIZE 3
Common Device Name
FEMORAL STEM CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11377717
Report Number3005180920-2021-00150
Device Sequence Number3631068
Product Code JDI
UDI-Device Identifier07630030801846
UDI-Public07630030801846
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/12/2023
Device Model Number01.12.003
Device Catalogue Number01.12.003
Device Lot Number181791
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2021
Initial Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;